# SDR QXEA200600118

- Difficulty date: January 15, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 10,482 hours, 7,742 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 558211
- Part serial: 141
- Condition: Odor
- Location: Cockpit
- Part time: 9,784 hours, 7,266 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - ON LANDING FOR FLIGHT 4438, INTERMITTENT ELECTRICAL SMELL IN COCKPIT.  FOUND COKE SPILLED DOWN ON PASSENGER ADDRESS AMPLIFER UNDER THE FLOOR.  FOUND POSSIBLE ELECTRICAL SMELL COMING FROM UNIT.  REPLACED PASSENGER ADDRESS UNIT IAW CRJ700 AMM 23-31-01-000/400-901-A01,OPS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
